# SDR 2002FA0001335

- Difficulty date: November 12, 2002
- Submitted: November 26, 2002
- Operation: General aviation
- Aircraft: N195AA
- Make and model: Piper PA-31T
- Aircraft serial: 31T7904001
- Engine: Pwa PT6A11
- System (JASC): 2720 · Rudder Control System
- Part: Torque Tube
- Part number: 767350
- Condition: Corroded
- Location: Rudder
- Part time: 3,794 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT CONTROLS, RUDDER TORQUE TUBE/ RIBS CORROSION PRESENT, REPAIRABLE.
